# SDR USAA2010011190063

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 28,046 hours, 9,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1567 - SEA - EEL - AFT LT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE AFT LT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.
